Alert archive / Missouri / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 322, NWS Springfield, MO

August 18, 2017Camden County, Miller County, Morgan County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Aug 18, 2017, 11:23 PM CDT for Camden County, Miller County, Morgan County, Missouri. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2017, 11:23 PM CDT (04:23 UTC)
Expired
Aug 19, 2017, 12:30 AM CDT
In force
67 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Camden County, MO, Miller County, MO, Morgan County, MO

The radar

The Springfield radar (KSGF), 146 km from the middle of the area, began a volume at 04:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.4 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2017-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2035 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2017-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2035 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1123 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
1.0
Supercell composite
8.5

Open this sounding in Storm Lab

The text

As transmitted.

014 
WUUS53 KSGF 190423
SVRSGF
MOC029-131-141-190530-
/O.NEW.KSGF.SV.W.0322.170819T0423Z-170819T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
1123 PM CDT FRI AUG 18 2017

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Miller County in central Missouri...
  Northeastern Camden County in central Missouri...
  Southern Morgan County in central Missouri...

* Until 1230 AM CDT

* At 1123 PM CDT, a severe thunderstorm was located 7 miles southeast
  of Versailles, moving southeast at 25 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Lake of The Ozarks...             Lake of The Ozarks State Park...
  Eldon...                          Osage Beach...
  Versailles...                     Village of Four Seasons...
  Lake Ozark...                     Laurie...
  Iberia...                         Sunrise Beach...
  St. Elizabeth...                  Saint Elizabeth...
  Linn Creek...                     Tuscumbia...
  Barnett...                        Eugene...
  Gravois Mills...                  Olean...
  Bagnell...                        Brumley...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

If on or near Lake of the Ozarks, get away from the water and move 
indoors or inside a vehicle. Remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3843 9262 3843 9241 3834 9240 3834 9229
      3832 9225 3834 9222 3833 9219 3820 9220
      3816 9218 3802 9218 3802 9263 3828 9307
      3850 9272
TIME...MOT...LOC 0423Z 310DEG 22KT 3834 9277 

HAIL...1.50IN
WIND...60MPH
 
$$

Griffin
4 follow-up statements
036 
WWUS53 KSGF 190438
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1138 PM CDT FRI AUG 18 2017

MOC029-131-141-190530-
/O.CON.KSGF.SV.W.0322.000000T0000Z-170819T0530Z/
Miller MO-Camden MO-Morgan MO-
1138 PM CDT FRI AUG 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR MILLER...NORTHEASTERN CAMDEN AND SOUTHERN MORGAN COUNTIES...

At 1138 PM CDT, a severe thunderstorm was located near Laurie, or 8
miles south of Versailles, moving southeast at 35 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Lake of The Ozarks...             Lake of The Ozarks State Park...
Eldon...                          Osage Beach...
Village of Four Seasons...        Lake Ozark...
Laurie...                         Iberia...
Sunrise Beach...                  St. Elizabeth...
Saint Elizabeth...                Linn Creek...
Tuscumbia...                      Barnett...
Eugene...                         Gravois Mills...
Olean...                          Bagnell...
Brumley...                        Etterville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

If on or near Lake of the Ozarks, get away from the water and move 
indoors or inside a vehicle. Remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3843 9241 3834 9240 3834 9229 3832 9225
      3834 9222 3833 9219 3820 9220 3816 9218
      3802 9218 3802 9263 3828 9307 3843 9283
TIME...MOT...LOC 0438Z 304DEG 32KT 3830 9284 

HAIL...1.75IN
WIND...60MPH
 
$$

Griffin
714 
WWUS53 KSGF 190447
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1147 PM CDT FRI AUG 18 2017

MOC029-131-141-190530-
/O.CON.KSGF.SV.W.0322.000000T0000Z-170819T0530Z/
Miller MO-Camden MO-Morgan MO-
1147 PM CDT FRI AUG 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR MILLER...NORTHEASTERN CAMDEN AND SOUTHERN MORGAN COUNTIES...

At 1147 PM CDT, a severe thunderstorm was located near Laurie, or 11
miles northwest of Osage Beach, moving southeast at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Lake of The Ozarks...             Lake of The Ozarks State Park...
Osage Beach...                    Village of Four Seasons...
Lake Ozark...                     Laurie...
Iberia...                         Sunrise Beach...
Linn Creek...                     Tuscumbia...
Gravois Mills...                  Bagnell...
Brumley...                        Rocky Mount...
Ulman...                          Green Bay Terrace...
Lakeview...                       Freedom...
Kaiser...                         Hurricane Deck...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Springfield.

If on or near Lake of the Ozarks, get away from the water and move 
indoors or inside a vehicle. Remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3820 9220 3816 9218 3802 9218 3802 9263
      3828 9307 3841 9286
TIME...MOT...LOC 0447Z 312DEG 25KT 3826 9278 

HAIL...1.25IN
WIND...60MPH
 
$$

Griffin
478 
WWUS53 KSGF 190454
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1154 PM CDT FRI AUG 18 2017

MOC029-131-141-190530-
/O.CON.KSGF.SV.W.0322.000000T0000Z-170819T0530Z/
Miller MO-Camden MO-Morgan MO-
1154 PM CDT FRI AUG 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR MILLER...NORTHEASTERN CAMDEN AND SOUTHEASTERN MORGAN COUNTIES...

At 1154 PM CDT, a severe thunderstorm was located near Lake Ozark, or
near Osage Beach, moving southeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Lake of The Ozarks...             Lake of The Ozarks State Park...
Osage Beach...                    Village of Four Seasons...
Lake Ozark...                     Laurie...
Iberia...                         Sunrise Beach...
Linn Creek...                     Tuscumbia...
Bagnell...                        Brumley...
Rocky Mount...                    Ulman...
Green Bay Terrace...              Lakeview...
Freedom...                        Kaiser...
Hurricane Deck...                 Purvis...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Springfield.

If on or near Lake of the Ozarks, get away from the water and move 
indoors or inside a vehicle. Remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3820 9220 3816 9218 3802 9218 3802 9263
      3821 9295 3836 9269
TIME...MOT...LOC 0454Z 299DEG 33KT 3820 9255 

HAIL...1.00IN
WIND...60MPH
 
$$

Griffin
223 
WWUS53 KSGF 190525
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1225 AM CDT SAT AUG 19 2017

MOC029-131-141-190532-
/O.EXP.KSGF.SV.W.0322.000000T0000Z-170819T0530Z/
Miller MO-Camden MO-Morgan MO-
1225 AM CDT SAT AUG 19 2017

...THE SEVERE THUNDERSTORM WARNING FOR MILLER...NORTHEASTERN CAMDEN
AND SOUTHEASTERN MORGAN COUNTIES WILL EXPIRE AT 1230 AM CDT...
        
The storm which prompted the warning has weakened below severe 
limits, and will exit the warned area. Therefore, the warning will 
be allowed to expire.

However heavy rain, small hail and wind gusts up to 50 mph will 
remain possible in far southern Miller County until 1 AM.

LAT...LON 3820 9220 3816 9218 3802 9218 3802 9263
      3821 9295 3836 9269
TIME...MOT...LOC 0522Z 310DEG 22KT 3809 9239 

$$

Foster

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 6:10 PM CDT, 5 hours 13 minutes earlier.

Area forecast discussion, Aug 18, 6:10 PM CDT, 5 hours 13 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
610 PM CDT Fri Aug 18 2017

.SHORT TERM...(This evening through Saturday)
Issued at 131 PM CDT Fri Aug 18 2017

A weak shortwave moving across the area this afternoon was trying
to aid in developing some showers and storms across along I-49.
This activity may increase in coverage and intensity as we go
through the afternoon hours as noted by the HRRR. The short term
models have struggled with this development through the morning
hours however but will keep monitoring this through the afternoon.
MLCAPE values of around 2000 j/kg and 25kts 0-6km shear could
allow for some stronger storms to develop in the near term along
the MO/AR border in sw MO.

Short and medium range models do continue to show a complex of
storms developing and moving across the Ozarks late this evening
into overnight. A few models like the GFS and ECMWF have rainfall
developing as early as 21z along the I-49 corridor with the
rainfall spreading east overnight. Other models hold all the rain
off until after midnight. Overall, thinking that mid evening will
be the best timing for rain and storms to develop and move east
with initiation along I-49 seeming the best potential location.

Current forecasts from both SPC and WPC indicate slight risks for
severe storms and flooding rain respectively across southeastern
Kansas and western into central Missouri respectively.

The flooding potential will be contingent on training storm
development. If this occurs some locations could see 2 to 3 inches
of rainfall.

Current mesoscale date across eastern Kansas and western Missouri
has nearly 3000j/kg of cape across the area with dewpoints in the
low to middle 70's with several shortwaves expected to move
across the area this evening and overnight. there will be the
potential for some strong to severe storm development. Primary
concerns will be damaging winds but hail to quarters in size will
also be possible.

Some showers and storms are expected to linger across the
southwestern half of the Ozarks through much of the day though
coverage and duration should be limited. Despite the cloud cover
expected for tomorrow, temperatures should climb into the middle
to upper 80s similar to todays forecast.

.LONG TERM...(Saturday Night through Friday)
Issued at 131 PM CDT Fri Aug 18 2017

The unsettled and active patter will continue to bring shower and
thunderstorm chances to the Ozarks Saturday night through the
middle of next week. The upper level flow pattern will transition
from southwesterly flow this weekend to northwesterly flow aloft
for the middle of the week with upper level ridging moving over
the area by the end of the week.

In general, there is potential for showers and thunderstorms
nearly each day through Wednesday. By next weekend, there is the
potential for additional rainfall but this is quite a was out in
the extended forecast.

Another note on next week's forecast will be the near normal
temperatures expected to start next week with highs around 90 and
heat index values around the 100 degree make Monday and Tuesday.
The pattern changes previously discussed will change by the end of
the week and temperatures by Wednesday through the end of next
week will again be 5 to 10 degrees below normal for August with
highs in the lower 80s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 603 PM CDT Fri Aug 18 2017

Scattered convection had developed over western Missouri and
southeast Kansas late this afternoon and was pushing east-
southeast. Storms may affect the BBG site by 00z-01z and will need
to monitor storms to the northwest of SGF, but these have been
trending downward. Have put in VCTS wording for SGF by 01z. In
addition, there is convection developing over northern Missouri,
which could affect the area later this evening and overnight, but
confidence is low on affecting terminals at this time.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Hatch
LONG TERM...Hatch
AVIATION...Lindenberg
Hazardous weather outlook, Aug 18, 9:46 PM CDT, 1 hour 37 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
946 PM CDT Fri Aug 18 2017

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-200300-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
946 PM CDT Fri Aug 18 2017

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Elevated Hail risk.
  Elevated Thunderstorm wind damage risk.
  Limited Flooding risk.
  Significant Lightning risk.

DISCUSSION...

  Scattered strong to severe storms will be possible over central
  Missouri late this evening into the early portion of the
  overnight hours. Large hail up to golf ball size and damaging
  thunderstorm winds in excess of 60 mph will be possible with the
  stronger storms. Heavy rain will accompany the stronger storms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

  Periodic scattered showers and thunderstorms will be possible
  from Sunday through middle of next week.

  Heat index values will warm into the middle and upper 90s by
  later this weekend and early next week.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Lindenberg

In the hours before

Local storm report, Aug 18, 5:50 PM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
550 PM CDT FRI AUG 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     TSTM WND DMG     SELIGMAN                36.53N 93.94W
08/18/2017                   BARRY              MO   911 CALL CENTER

            TREE WAS BLOWN OVER ONTO STATE HIGHWAY 37.

&&

SSL
Local storm report, Aug 18, 9:36 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
936 PM CDT FRI AUG 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     HAIL             CAMDENTON               38.01N 92.74W
08/18/2017  E1.00 INCH       CAMDEN             MO   TRAINED SPOTTER

&&

DCRAMER
Local storm report, Aug 18, 9:45 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
945 PM CDT FRI AUG 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     HAIL             CAMDENTON               38.01N 92.74W
08/18/2017  E1.25 INCH       CAMDEN             MO   TRAINED SPOTTER

&&

DCRAMER
Local storm report, Aug 18, 10:02 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1002 PM CDT FRI AUG 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     HAIL             1 ENE LINN CREEK        38.04N 92.70W
08/18/2017  E1.50 INCH       CAMDEN             MO   PUBLIC

            PING PONG HAIL PICTURE ON SOCIAL MEDIA NEAR
            LINN CREEK.

&&

MG
Special weather statement, Aug 18, 10:28 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Springfield MO
1028 PM CDT FRI AUG 18 2017

MOZ055-056-190430-
Benton MO-Morgan MO-
1028 PM CDT FRI AUG 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BENTON AND MORGAN
COUNTIES UNTIL 1130 PM CDT...

At 1028 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Sedalia, moving southeast at 35 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Versailles...                     Cole Camp...
Stover...                         Barnett...
Syracuse...                       Ionia...
Mora...                           Florence...
Brandon...                        Crockerville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3868 9284 3860 9284 3843 9263 3835 9264
      3835 9269 3830 9269 3838 9307 3848 9347
      3851 9345 3851 9330 3854 9329 3853 9307
      3869 9306
TIME...MOT...LOC 0328Z 292DEG 32KT 3860 9322

Burchfield
Special weather statement, Aug 18, 11:21 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Springfield MO
1121 PM CDT FRI AUG 18 2017

MOZ056-057-069-190515-
Camden MO-Miller MO-Morgan MO-
1121 PM CDT FRI AUG 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR MILLER...CENTRAL CAMDEN AND
SOUTHERN MORGAN COUNTIES UNTIL 1215 AM CDT...

At 1120 PM CDT, Doppler radar was tracking a severe thunderstorm near
Versailles, moving southeast at 25 mph.

Ping pong size hail and wind gusts of 50 to 60 mph will be possible
with this storm.

Locations impacted include...
Lake of The Ozarks...             Lake of The Ozarks State Park...
Eldon...                          Osage Beach...
Village of Four Seasons...        Lake Ozark...
Laurie...                         Iberia...
Sunrise Beach...                  St. Elizabeth...
Saint Elizabeth...                Linn Creek...
Tuscumbia...                      Barnett...
Eugene...                         Gravois Mills...
Olean...                          Bagnell...
Brumley...                        Etterville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Monitor the weather situation closely. Listen for possible warnings
and be prepared to take appropriate action should severe weather
threaten.

If on or near Lake of the Ozarks, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3843 9262 3843 9241 3834 9240 3834 9229
      3832 9225 3834 9222 3833 9219 3820 9220
      3816 9218 3802 9218 3802 9240 3792 9251
      3827 9306 3846 9266
TIME...MOT...LOC 0420Z 310DEG 22KT 3835 9278

Griffin

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 7:03 PM CDTAreal Flood AdvisorySGFNewton6 hr
Aug 18, 9:19 PM CDTSevere Thunderstorm WarningSGFCamden41 min
Aug 18, 9:57 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski48 min
Aug 18, 10:28 PM CDTSpecial Weather StatementSGFMorgan62 min
Aug 18, 10:50 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan40 min
Aug 18, 11:21 PM CDTSpecial Weather StatementSGFMiller54 min
Aug 19, 12:19 AM CDTSpecial Weather StatementSGFPhelps, Pulaski56 min
Aug 19, 12:55 AM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski31 min
Aug 19, 1:44 PM CDTHeat AdvisorySGFBarry, Barton, Cedar, Christian, Dade, Greene and 7 more5 hr
Aug 19, 6:59 PM CDTFlash Flood WarningSGFBarton6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.